# SDR REXA2016040700564

- Difficulty date: April 7, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER RECEPTACLE STRUCTURE CRACKED.  CONTINUATION CARD 8783611 OPERATION 322 & 346.  R & R POWER RECEPTACLE BRACKET IAW SRMS 51-42-06, 51-42-21, 51-40-11 & EA CRJ253-04187.
